MathSciNet Relay Station
MathSciNet bibliographic data
MR2817405 30C65 (30C62)
Bhayo, B. A.; Vuorinen, M. On Mori's theorem for quasiconformal maps in the $n$-space. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5703–5719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement